Alert archive / Missouri / Tornado Warnings in 2013

Tornado Warning 8, NWS Paducah, KY

January 29, 2013Perry County, Missouri; Jackson County, Illinois

NWS Paducah, KY issued this tornado warning at Jan 29, 2013, 9:08 PM CST for Perry County, Missouri; Jackson County, Illinois. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 9:08 PM CST (03:08 UTC)
Expired
Jan 29, 2013, 9:45 PM CST
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Jackson County, IL, Perry County, MO

The radar

The Paducah radar (KPAH), 93 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 9:20 PM CSTTSTM WND DMGMurphysboro, ILTRAILER WAS THROWN INTO ANOTHER TRAILER. ONE OF THE TRAILERS WAS DESTROYED. A DOUBLE WIDE MOBILE HOME HAD MAJOR DAMAGE.
Jan 29, 9:25 PM CSTTSTM WND GST 63Carbondale, ILCORRECTION TO TIME OF EVENT
Jan 29, 9:44 PM CSTTSTM WND GST 60Murphysboro, ILREPORTED NEAR THE AIRPORT.
Jan 29, 9:46 PM CSTTSTM WND GST 63Carbondale, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 7:13 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.1 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 408 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
515 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
408 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

162 
WFUS53 KPAH 300308
TORPAH
ILC077-MOC157-300345-
/O.NEW.KPAH.TO.W.0008.130130T0308Z-130130T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
908 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  JACKSON COUNTY IN SOUTHERN ILLINOIS...
  SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 945 PM CST.

* AT 906 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  ALTENBURG...OR 14 MILES SOUTHWEST OF MURPHYSBORO...MOVING EAST AT
  55 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  MURPHYSBORO...CARBONDALE...CEDAR LAKE AREA...DE SOTO AND GORHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3793 8915 3768 8915 3758 8960 3775 8968
TIME...MOT...LOC 0308Z 249DEG 49KT 3770 8953

$$

DRS
1 follow-up statement
300 
WWUS53 KPAH 300328
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
928 PM CST TUE JAN 29 2013

MOC157-300338-
/O.CAN.KPAH.TO.W.0008.000000T0000Z-130130T0345Z/
PERRY MO-
928 PM CST TUE JAN 29 2013

...THE TORNADO WARNING FOR SOUTHEASTERN PERRY COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3793 8915 3768 8915 3767 8952 3769 8951
      3770 8955 3779 8956 3781 8952
TIME...MOT...LOC 0328Z 243DEG 39KT 3784 8920

$$

ILC077-300345-
/O.CON.KPAH.TO.W.0008.000000T0000Z-130130T0345Z/
JACKSON IL-
928 PM CST TUE JAN 29 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR JACKSON COUNTY IN SOUTHERN
ILLINOIS UNTIL 945 PM CST...

AT 925 PM CST...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO.  THIS DANGEROUS STORM WAS LOCATED NEAR DE
SOTO...OR 7 MILES NORTHEAST OF MURPHYSBORO...MOVING NORTHEAST AT 45
MPH.

THIS LINE OF SEVERE THUNDERSTORMS MAY PRODUCE BRIEF...SHORT LIVED
TORNADOES WITH LITTLE OR NO ADVANCE WARNING. BE PREPARED TO SEEK
SHELTER SHOULD A TORNADO BE OBSERVED...OR IF THERE IS AN UPGRADE TO A
TORNADO WARNING FOR YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3793 8915 3768 8915 3767 8952 3769 8951
      3770 8955 3779 8956 3781 8952
TIME...MOT...LOC 0328Z 243DEG 39KT 3784 8920

$$

DRS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 29, 8:30 PM CST, 38 minutes earlier.

Area forecast discussion, Jan 29, 8:30 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
830 PM CST TUE JAN 29 2013

.UPDATE...
ISSUED AT 830 PM CST TUE JAN 29 2013

SEVERE SQUALL LINE WAS BEGINNING TO TAKE SHAPE OVER SE MISSOURI AS
OF 0215Z. SOME WIND DAMAGE WAS REPORTED IN THE OZARK FOOTHILLS NEAR
DONIPHAN...AND KFAM REPORTED A WIND GUST TO 49 KNOTS ABOUT 02Z.

RUC MODEL INDICATES 850 MB WINDS HAVE INCREASED TO NEAR 70 KNOTS AS
EXPECTED OVER SE MISSOURI...AND THIS LOW LEVEL JET WILL SHIFT ACROSS
THE LOWER OHIO VALLEY AROUND 06Z. FORECAST IS BASICALLY ON TRACK.
SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL CONTINUE
QUICKLY EAST ACROSS THE FORECAST AREA OVERNIGHT...EXITING TO THE
EAST OF OUR FORECAST AREA BY 10Z.

IT HAS BEEN NOTED THAT SURFACE WINDS HAVE BACKED INTO THE SOUTHEAST
THIS EVENING...ENHANCING LOW LEVEL HELICITY AND CORRESPONDING
TORNADO POTENTIAL.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 302 PM CST TUE JAN 29 2013

SEVERE CONVECTIVE POTENTIAL IS THE MAIN CONCERN FOR TONIGHT. LOW
LEVEL JET IS ONLY JUST GETTING CRANKED UP THIS AFTERNOON. 850 MB
WINDS ARE FORECAST BY NEARLY ALL MODELS TO INCREASE TO 70 TO 80
KNOTS OVER SE MISSOURI THIS EVENING. THE LOW LEVEL JET WILL THEN
SHIFT EAST ACROSS THE LOWER OHIO VALLEY AROUND 06Z. THIS IS ABOUT
AS STRONG AS LOW LEVEL WIND FIELDS GET AROUND THIS AREA. ABOUT THE
SAME TIME THE LOW LEVEL JET DEVELOPS THIS EVENING...SLIGHTLY
BETTER MOISTURE AND INSTABILITY WILL SURGE NORTH FROM ARKANSAS.
THE ENVIRONMENT WILL BE FAVORABLE FOR SOME INTENSIFICATION OF THE
ONGOING ACTIVITY OVER WESTERN MISSOURI AS IT REACHES OUR AREA. SPC
DAY 1 OUTLOOK CONTAINS MORE DETAILS ON SPECIFIC EVOLUTION OF THE
STORMS AND POTENTIAL STORM STRUCTURES. SPS AND HWO BOTH CONTAIN A
SYNOPSIS OF THE SEVERE WEATHER TIMING AND POTENTIAL HAZARDS.

THE PROGRESSIVE NATURE OF THE SYSTEM SHOULD LIMIT RAINFALL
POTENTIAL TO MAINLY UNDER 2 INCHES. RAINFALL RATES WILL BE LOCALLY
VERY HEAVY...WHICH COULD LEAD TO ISOLATED FLOODING PROBLEMS IN THE
TYPICAL POOR DRAINAGE AREAS. THIS WILL BE HANDLED IN ADVISORY AND
STATEMENT PRODUCTS.

GRADIENT WINDS WILL REMAIN A CONCERN. PLENTY OF BREAKS IN THE
OVERCAST HAVE DEVELOPED OVER SOUTHERN ILLINOIS EXTENDING SOUTH
DOWN THE MISSISSIPPI VALLEY. THE INCREASED SOLAR HEATING HAS
CAUSED SOME MIXING DOWN OF STRONGER WINDS...WITH A PEAK WIND OF 39
KNOTS AT KCGI EARLY THIS AFTERNOON. AS THE LOW LEVEL JET DEVELOPS
THIS EVENING...EXPECT SURFACE GUSTS TO REMAIN NEAR ADVISORY
CRITERIA.

THE COLD FRONT WILL SWEEP EAST ACROSS THE KPAH/KEVV AREAS IN THE
06Z TO 09Z TIME FRAME...EXITING OUR AREA BY 12Z. MUCH STEEPER LOW
LEVEL LAPSE RATES AND STRONGER MIXING WILL OCCUR BEHIND THE FRONT.
THIS WILL MAXIMIZE WIND GUST POTENTIAL. WILL ALLOW THE WIND
ADVISORY TO CONTINUE INTO WEDNESDAY...EVEN THOUGH LOW LEVEL WIND
SPEEDS APPEAR VERY MARGINAL FOR AN ADVISORY BEHIND THE FRONT.

TEMPS WILL FALL SLOWLY ON WEDNESDAY BEHIND THE FRONT. SOME
LINGERING RAIN IS POSSIBLE...MAINLY IN THE MORNING. THE COLD AIR
WILL CONTINUE TO INFILTRATE THE AREA WEDNESDAY NIGHT...WITH TEMPS
RETURNING TO NEAR NORMAL LEVELS. PARTIAL CLEARING IS EXPECTED
WEDNESDAY NIGHT...AND WINDS WILL REMAIN RATHER GUSTY.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
ISSUED AT 316 PM CST TUE JAN 29 2013

A MOISTURE STARVED SECONDARY COLD FRONT WILL MOVE THROUGH THE QUAD
STATE REGION THURSDAY AFTERNOON AND EVENING. MOST OF THE MODELS DO
NOT GENERATE ENOUGH LIFT OR MOISTURE FOR MUCH IN THE WAY OF PRECIP
UNTIL THE FRONT CLEARS THE AREA. HOWEVER...WILL LEAVE A SMALL
MENTION OF SOME VERY LIGHT SNOW OVER NWRN KY AND SW IN JUST IN CASE.
SHOULD BE LITTLE TO NO IMPACTS THO...

A RATHER IMPRESSIVE BUT SHORT LIVED COLD BLAST WILL OCCUR ON
THURSDAY NIGHT AND FRIDAY...AS 850 MB TEMPS FALL TO BETWEEN MINUS 8
AND MINUS 15...DEPENDING ON MODEL OF CHOICE. SURFACE HIGHS ARE
LIKELY TO REMAIN MAINLY IN THE 20S ON FRIDAY...EVEN WITH FULL SUN.
MORNING LOWS WILL BEGIN IN THE TEENS FOR THE MOST PART.

RETURN FLOW OF MILDER AIR WILL OCCUR ON FRIDAY NIGHT...BEFORE A
RELATIVELY WEAK COLD FRONT PASSES ON SATURDAY. THIS MAY BRING SOME
SCT LIGHT RAINS TO S AREAS...WITH LIGHT RAIN OR SNOW POSSIBLE
FARTHER N/E...ESP SW IN AND THE NRN PENNYRILE OF WRN KY. THE DRIER
AIR FOLLOWING THIS SYSTEM SUNDAY WILL NOT BE OF CANADIAN
ORIGIN...HENCE NOT NEARLY AS COLD AS THE THU/FRI AIR.

&&

.AVIATION...
ISSUED AT 642 PM CST TUE JAN 29 2013

SHOWERS AND STORMS WILL OVERSPREAD THE TAF SITES THIS EVENING. HIGH
WIND GUSTS AND HEAVY RAIN WILL ACCOMPANY THESE STORMS. AREAS OF
LIGHT SHOWERS DEVELOPED WELL AHEAD OF THE MAIN AREA OF STORMS...AND
THESE WILL CONTINUE TO AFFECT KCGI. THE COLD FRONT RESPONSIBLE FOR
THE STORMS WILL CROSS THE TAF SITES IN THE 08Z TO 11Z TIME
FRAME...FOLLOWED BY A WIND SHIFT TO THE SOUTHWEST. RAIN AND STORMS
WILL END WITH THE PASSAGE OF THE FRONT. CONDITIONS WILL BE IFR IN
SCATTERED THUNDERSTORMS TONIGHT...OTHERWISE MVFR TO VFR CONDITIONS
ARE FORECAST THROUGH THE PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR KYZ001>006.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR KYZ007>022.

MO...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR MOZ076-086-087-100-
     107>112-114.

IL...WIND ADVISORY UNTIL NOON CST WEDNESDAY FOR ILZ075-076-080>082-
     084>086-088>090-092>094.

     WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR ILZ077-078-083-087-
     091.

IN...WIND ADVISORY UNTIL 3 PM CST WEDNESDAY FOR INZ081-082-085>088.

&&

SHORT TERM...MY
LONG TERM....GM
AVIATION...GM/MY
Hazardous weather outlook, Jan 29, 7:53 PM CST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
753 PM CST TUE JAN 29 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-310200-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
753 PM CST TUE JAN 29 2013

...SIGNIFICANT SEVERE WEATHER OUTBREAK TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 1 AM FOR SOUTHEAST
MISSOURI...SOUTHERN ILLINOIS...AND FAR WESTERN KENTUCKY.
ADDITIONAL WATCHES MAY BE REQUIRED LATER TONIGHT FURTHER EAST. A
LINE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI WILL ACCELERATE
EASTWARD ACROSS SOUTHERN ILLINOIS...WESTERN KENTUCKY...AND
SOUTHWEST INDIANA.

THIS LINE OF STORMS HAS THE POTENTIAL TO PRODUCE WIDESPREAD
DAMAGING WINDS AND ISOLATED TORNADOES. HEAVY RAINFALL MAY CAUSE
ISOLATED FLOODING OF POOR DRAINAGE AREAS.

STRONG SOUTHERLY WINDS IN ADVANCE OF THE STORMS MAY GUST TO 45
MPH AT TIMES. A WIND ADVISORY IS IN EFFECT. REFER TO THE WIND
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF WEDNESDAY. WEST
WINDS BEHIND THE FRONT MAY GUST TO AROUND 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED IN THE TORNADO WATCH
AREA. SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ELSEWHERE TONIGHT.

MY

In the hours before

Local storm report, Jan 29, 8:24 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
824 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     6 NE DONIPHAN           36.68N 90.75W
01/29/2013                   RIPLEY             MO   LAW ENFORCEMENT

            PORCH ROOF RIPPED OFF OF HOME WITH 15 TREES DOWN. WINDS
            MEASURED AT 52 MPH.

&&

SMITTY
Local storm report, Jan 29, 8:28 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
828 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     6 NE DONIPHAN           36.68N 90.75W
01/29/2013                   RIPLEY             MO   LAW ENFORCEMENT

            PORCH ROOF RIPPED OFF OF HOME WITH 15 TREES DOWN.

&&

SMITTY
Local storm report, Jan 29, 8:46 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
846 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 PM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
01/29/2013  M0.81 INCH       BUTLER             MO   TRAINED SPOTTER

            HALF HOUR ACCUMULATION.

&&

SMITTY
Local storm report, Jan 29, 8:58 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
858 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HEAVY RAIN       OXLY                    36.60N 90.69W
01/29/2013  M0.85 INCH       RIPLEY             MO   TRAINED SPOTTER

            40 MINUTE ACCUMULATION. TEMPERATURE DROPPED 15 DEGREES IN
            45 MINUTES.

&&

SMITTY
Local storm report, Jan 29, 9:01 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
901 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     WAPPAPELLO              36.94N 90.27W
01/29/2013                   WAYNE              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN AND ACROSS ROADWAYS IN SOUTHEAST
            WAYNE COUNTY NEAR LAKE WAPPAPELLO.

&&

SMITTY
Local storm report, Jan 29, 9:03 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
903 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HEAVY RAIN       7 NW POPLAR BLUFF       36.84N 90.50W
01/29/2013  M1.11 INCH       BUTLER             MO   TRAINED SPOTTER

            ONE HOUR ACCUMULATION

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:30 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Ripley, Scott, Stoddard and 1 more30 min
Jan 29, 8:46 PM CSTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry29 min
Jan 29, 8:49 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Ripley, Scott, Stoddard and 1 more26 min
Jan 29, 8:55 PM CSTTornado WarningPAHBollinger, Stoddard35 min
Jan 29, 8:59 PM CSTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, New Madrid, Scott, Stoddard and 1 more46 min
Jan 29, 9:05 PM CSTTornado WarningPAHStoddard25 min
Jan 29, 9:14 PM CSTTornado WarningPAHCape Girardeau31 min
Jan 29, 9:27 PM CSTTornado WarningPAHCape Girardeau, Scott33 min
Jan 29, 9:48 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott27 min
Jan 29, 10:14 PM CSTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott31 min
Jan 29, 9:13 PM CSTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Perry, Union, Williamson32 min
Jan 29, 9:24 PM CSTTornado WarningPAHFranklin, Jefferson, Perry36 min
Jan 29, 9:38 PM CSTTornado WarningPAHFranklin, Jackson, Williamson37 min
Jan 29, 9:43 PM CSTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Wayne, Williamson32 min
Jan 29, 9:43 PM CSTTornado WarningPAHJohnson, Union47 min
Jan 29, 10:02 PM CSTSevere Thunderstorm WarningPAHEdwards, Franklin, Hamilton, Jefferson, Saline, Wayne and 2 more28 min
Jan 29, 10:07 PM CSTTornado WarningPAHSaline, Williamson23 min
Jan 29, 10:26 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Hamilton, Saline, Wabash, Wayne and 2 more34 min
Jan 29, 10:29 PM CSTSevere Thunderstorm WarningPAHJohnson, Pope31 min
Jan 29, 10:43 PM CSTSevere Thunderstorm WarningPAHMassac, Pope47 min
Jan 29, 10:46 PM CSTSevere Thunderstorm WarningPAHEdwards, Gallatin, Saline, Wabash, White29 min
Jan 29, 10:57 PM CSTSevere Thunderstorm WarningPAHHardin, Pope48 min
Jan 29, 11:02 PM CSTTornado WarningPAHWabash28 min
Jan 29, 11:05 PM CSTTornado WarningPAHMassac25 min

Nearby

Tornado Warnings in Missouri, 2013Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.